Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

R. Chill - E. Fasangova - G. Metafune - D. Pallara

The sector of analyticity of the Ornstein-Uhlenbeck semigroup on $L^p$ spaces with respect to invariant measure

created by pallara on 25 Oct 2014

[BibTeX]

Published Paper

Inserted: 25 oct 2014

Journal: The Journal of the London Mathematical Society
Volume: 71
Pages: 703-722
Year: 2005
Links: published paper

Credits | Cookie policy | HTML 5 | CSS 2.1